Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0

Comptes Rendus Mathématique
Volume 347, n° 23-24
pages 1379-1384 (décembre 2009)
Doi : 10.1016/j.crma.2009.09.017
Received : 15 April 2009 ;  accepted : 21 September 2009
On the local controllability of a class of multidimensional quasilinear parabolic equations
Contrôlabilité locale d’une classe d’équations quasi-linéaires paraboliques multidimensionnelles

Xu Liu a, b , Xu Zhang b, c
a School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China 
b Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China 
c Yangtze Center of Mathematics, Sichuan University, Chengdu 610064, China 


In this Note, we study the local null controllability and the cost estimate for a class of multidimensional quasilinear parabolic equations with homogeneous Dirichlet boundary conditions and an arbitrary located internal controller. Unlike the known result for one space dimension, we need to consider the problem in the frame of classical solutions. The key point is to improve the regularity of control function for smooth data, which is a consequence of a new observability inequality for linear parabolic equations with an explicit estimate on the observability constant in terms of the  -norm of the principle part coefficients. The later is based on a new global Carleman estimate for the linear parabolic equation. To cite this article: X. Liu, X. Zhang, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

The full text of this article is available in PDF format.

Dans cette Note, nous étudions la contrôlabilité locale vers zéro et son coût pour une classe d’équations quasi-linéaires paraboliques multidimensionnelles avec une condition homogène de Dirichlet et un contrôle interne. À la différence des résultats connus dans le cas monodimensionel, nous avons besoin de considérer le problème dans le cadre des solutions classiques. Le point clé consiste à améliorer la régularité de la fonction contrôle pour des données régulières. Ceci découle d’une nouvelle inégalité d’observabilité pour les équations linéaires paraboliques dans laquelle la constante d’observabilité est explicite vis-à-vis de la norme   des coefficients de la partie principale. À cette fin, on établit une nouvelle inégalité de Carleman globale pour les équations linéaires paraboliques. Pour citer cet article : X. Liu, X. Zhang, C. R. Acad. Sci. Paris, Ser. I 347 (2009).

The full text of this article is available in PDF format.

© 2009  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline
You can move this window by clicking on the headline